# SDR DALA2023110909235

- Difficulty date: November 5, 2023
- Submitted: November 9, 2023
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 143,260 hours, 21,187 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 171 LT OFF WING SLIDE BOTTLE CABLE BALL OFF/OUT OF TRIGGER. CORRECTIVE ACTION: R/R THE OFF-WING SLIDE INFLATION CYLINDER LT SIDE AS PER B767 WC 2561-4723 (5042218)
